# SDR CA980325044

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Aircraft time: 58,627 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stop
- Part number: LJ28840
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce, RB21122B02
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGED BLOCKER DOOR FOUND ON RAMP INSPECTION, REPLACED.
